MathSciNet Relay Station
MathSciNet bibliographic data
MR2864810 35F21 (35B40 35F30)
Barles, Guy; Mitake, Hiroyoshi A PDE approach to large-time asymptotics for boundary-value problems for nonconvex Hamilton-Jacobi equations. Comm. Partial Differential Equations 37 (2012), no. 1, 136–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement